Week 3 on Celexa!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LALady
Regular Member


Date Joined Apr 2009
Total Posts : 114
   Posted 6/8/2009 10:00 AM (GMT -7)   
I am beginning week 3 on celexa. I am feeling better every day. The side effects have dissipated. However, the meds still make me sleep like a log! I used to wake up a lot during the night, so sleeping a full 8 hours is awesome! But, it's really hard to get up in the morning and I feel lethargic for a while after I'm up. Does this side effect go away with time?
 
My appetite has returned, though I have none of the cravings some people have described here. I actually feel an aversion to carbs and sweets. I want protein and water more than anything. My weight has stayed the same.
 
No sexual side effects that I can tell. My bf says he actually thinks it has made me want sex more, which of course makes him happy.
 
Once the morning lethargy wears off, my energy is more consistent throughout the day. The anxiety is still there, though definitely does not seem as intense nor as pervasive.
 
I can tell a definite change in my overall mood. I am not preoccupied with worry and feeling like I always have to have something to worry about. I am cheerier, less negative, less impatient. I have much more delight in interacting with people...something I found odd since I thought I liked socializing well enough before. I guess I didn't realize that there was a part of me that found routine interaction annoying. Who knew?!
 
IBS seems to be better. My gut has become less touchy after the initial GI upsets I experienced when upping my dosage. Definitely noticed a decrease in pain and visceral hypersensitivity with my bum.
 
My doctor's appt is June 23. We begin CBT at that time. I'm journaling like a rock star, so I am sure we'll have much to talk about! Also, by that time I am sure I'll know whether the meds are going to be the right ones for me.
 
Just thought I'd update you all.
 
Hope everyone has a wonderful Monday...if there is such a thing ;P

Jibjab
New Member


Date Joined May 2009
Total Posts : 17
   Posted 6/8/2009 11:13 AM (GMT -7)   
That is awesome! I am glad everything is going so well.

James Jr
Regular Member


Date Joined May 2009
Total Posts : 39
   Posted 6/8/2009 11:56 AM (GMT -7)   
I am very happy for you, it's amazing what the right medication or med-combination can do to improve the quality of your life.

LALady
Regular Member


Date Joined Apr 2009
Total Posts : 114
   Posted 6/8/2009 12:02 PM (GMT -7)   
Thanks, guys! I'm so glad I decided to go the med route. I didn't fully realize what I was missing out on by being so consumed by worry and anxiety until that weight started to lift. I hope things only continue to get better. And I am eager to begin CBT!

27 year old female
Attorney
Dx: IBS, GAD
Meds: 20 mg Celexa, .5- 1mg Klonopin


Jibjab
New Member


Date Joined May 2009
Total Posts : 17
   Posted 6/8/2009 12:24 PM (GMT -7)   
I just started zoloft this afternoon and am hopeful that in 3 weeks I will be saying the same things that you are. Just reading you say "I didn't fully realize what I was missing until the worry and anxiety weight started to lift" almost made me cry. This is what I hope for.
JB

LALady
Regular Member


Date Joined Apr 2009
Total Posts : 114
   Posted 6/8/2009 1:57 PM (GMT -7)   
Good luck to you, JB! I took Zoloft about 9 years ago. It worked very well for my anxiety and panic attacks. I only went off of it because it aggravated my IBS.

27 year old female
Attorney
Dx: IBS, GAD
Meds: 20 mg Celexa, .5- 1mg Klonopin


LALady
Regular Member


Date Joined Apr 2009
Total Posts : 114
   Posted 6/9/2009 9:58 AM (GMT -7)   
Bleh. Bad nausea and some diarrhea today. I guess the roller coaster of adjustment/transition continues a little longer.

27 year old female
Attorney
Dx: IBS, GAD
Meds: 20 mg Celexa, .5- 1mg Klonopin


Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6484
   Posted 6/9/2009 10:24 AM (GMT -7)   
Belablue

Great to hear that your medication seems to be working for you, The side effects do get less but can take about 4 weeks before you get pass the side effects stage and your body has got used to the medication. Great that you are sleeping better I wish my medication gave me 8hrs sleep it is normal to feel lethargic in the morning or throughout the day when taking these medication but would suggest if it becomes a problem that you go and speak to your doctor. Good luck with your CBT I have heard good success stories with this type of therapy and if you are having good results with your medication I think you will find the CBT very useful in helping you deal and manage your anxiety better. I wish you all the best.

Take Care

Ben

LALady
Regular Member


Date Joined Apr 2009
Total Posts : 114
   Posted 6/9/2009 10:47 AM (GMT -7)   
Thanks for the encouragement, Ben. Since I'm on week 3, I suppose I will be able to gauge fairly soon how well this will work for me :) The lethargy is getting a bit better. I try to combat it with drinking plenty of water, walking around my office building, and getting plenty of exercise. But, I will definitely check with my doc if it doesn't get better or becomes an issue. Thanks again.
27 year old female
Attorney
Dx: IBS, GAD
Meds: 20 mg Celexa, .5- 1mg Klonopin

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 8:54 AM (GMT -7)
There are a total of 2,732,069 posts in 300,986 threads.
View Active Threads


Who's Online
This forum has 151152 registered members. Please welcome our newest member, JesperTrottier.
261 Guest(s), 8 Registered Member(s) are currently online.  Details
imagardener2, ASAdvocate, ks1905, colitisteen98, Traveler, JamesE, multifacetedme, joee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer